# SDR SWAA2021060999030

- Difficulty date: July 9, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER HAS CHAFF DAMAGE BS 657-667 RBL 27 WL 140 / REMOVED AND REPLACED FAIRING FORMER B.S.757-667 RBL27 WL140 PER IPC 53-42-00-91 SRM 51-40-05-0G-0
